# SDR SWAA960272

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 947.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SKIN DENTED AT BS 947.5 PLUS 14 AND 18, BELOW S19L, WL 189, AND AT BS 1006, BETWEEN S21 AND 22L.  REPAIRED PER BOEING SRM.
